Alert archive / Kansas / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Springfield, MO

April 20, 2025Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 20, 2025, 2:04 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 2:04 PM CDT (19:04 UTC)
Expired
Apr 20, 2025, 6:56 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 2:07 PM CDTFLASH FLOODFort Scott, KSStreet flooding in Fort Scott, Kansas. Closing Gunn Park and Riverfront Park due to flooding. Flooding is also occurring on 31 Hwy in Bourbon County.
Apr 20, 6:06 PM CDTFLOOD1 N Stotesbury, MORoute V closed southbound and northbound from Dodge to North St at Little Osage River.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WGUS53 KSGF 201904
FFWSGF
KSC011-021-037-MOC011-097-217-210115-
/O.NEW.KSGF.FF.W.0013.250420T1904Z-250421T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
204 PM CDT Sun Apr 20 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Bourbon County in southeastern Kansas...
  Cherokee County in southeastern Kansas...
  Crawford County in southeastern Kansas...
  Western Barton County in southwestern Missouri...
  Western Jasper County in southwestern Missouri...
  Vernon County in west central Missouri...

* Until 815 PM CDT Sunday.

* At 204 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Joplin, Pittsburg, Nevada, Fort Scott, Baxter Springs, Columbus, 
  Girard, Webb City, Carl Junction, Frontenac, Galena, Oronogo, 
  Arma, Liberal, Cherokee, Weir, Sheldon, Mulberry, Scammon, 
  Purcell, Mccune, Mindenmines, Bronson, Arcadia, Uniontown, Walker, 
  Schell City, Walnut, West Mineral, Fulton, Redfield, Treece, 
  Hepler, Marmaton, Airport Drive, Lowell, Sherman, Chicopee, 
  Nashville and Franklin.

This includes the following low water crossings...
  East Fork Dry Wood Creek at NW 110th Lane, West Fork Pryor Creek 
  at Blair Road and Dry Wood Creek at Highway K.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
      3803 9423 3805 9420 3804 9420 3806 9413
      3804 9411 3804 9406 3793 9406 3706 9455
      3706 9462 3700 9462 3700 9507 3738 9507
      3738 9509 3804 9508

FLASH FLOOD...RADAR INDICATED

$$

EW
1 follow-up statement
306 
WGUS73 KSGF 202356
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
656 PM CDT Sun Apr 20 2025

KSC011-021-037-MOC011-097-217-210006-
/O.CAN.KSGF.FF.W.0013.000000T0000Z-250421T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Jasper MO-Vernon MO-
656 PM CDT Sun Apr 20 2025

...FLASH FLOOD WARNING IS CANCELLED FOR BOURBON, CHEROKEE, CRAWFORD, 
WESTERN BARTON, WESTERN JASPER AND VERNON COUNTIES...

This Flash Flood Warning has been replaced by a new Flood Advisory 
through 1 AM CDT Monday.

&&

LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
      3803 9423 3805 9420 3804 9420 3806 9413
      3804 9411 3804 9406 3793 9406 3706 9455
      3706 9462 3700 9462 3700 9507 3738 9507
      3738 9509 3804 9508

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 1:27 PM CDT, 37 minutes earlier. Its key messages:

  • There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple being strong), large hail and damaging winds are all possible with this system.
  • Localized additional flooding may occur as storms will produce heavy rainfall with rates from 1 to 1.5 inches per hour over already saturated soils.
  • Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 1:27 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
127 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- There remains an Enhanced Risk for severe thunderstorms across
  much of the area this afternoon and evening. Tornadoes
  (potentially a couple being strong), large hail and damaging
  winds are all possible with this system.

- Localized additional flooding may occur as storms will produce
  heavy rainfall with rates from 1 to 1.5 inches per hour over
  already saturated soils.

- Additional rain chances (40-70%) return Tuesday through late
  week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1225 PM CDT Sun Apr 20 2025

Enhanced Severe Risk this afternoon and evening:

A warm front had lifted through most of southwestern Missouri
early this afternoon with a low top supercell already having
taken advantage as the frontal boundary to produce a likely
tornado. The warm front and attendant warm air and moisture
advection will continue in earnest through this afternoon and
early evening.

Confidence remains is high for the development of supercells
with a squall line developing on a cold front as it makes its
way into the western portions of southwestern missouri out of
Kansas and Oklahoma. As the line pushes east bowing linear
segments or embedded super cells will become the mode of
storms.

The western extent of the risk looks to be around the Kansas and
Missouri state line where increasing instability from there to
the east across the region will occur. SBCAPE values from
800-2000 J/kg is expected. While the better instability will be
farther east, around Highway 65 and east, the combination of
shear, low LCL's, instability and frontal forcing will allow for
tornado development with any storm the can become rooted to the
surface in the warm sector. Strong deep layer shear around 60
kts and strongly arcing hodographs are more than sufficient for
organized severe weather with all hazard modes.

Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments. This
will be especially concerning in segments that bow to the North
to northeast.

Additional thunderstorms may be possible over the far
southeastern Kansas and west-central Missouri in the late
afternoon and evening as the surface low makes its way to the
northeast across that region. These storms may be low-topped
supercells given the proximity to the deep upper shortwave, but
confidence in this outcome is lower. Hazards with the
potential low-topped supercells over the NW in the late
afternoon and evening would be large hail to the size of half
dollars, winds to 60 mph and potentially tornadoes.

In addition to thunderstorm hazards, non-thunderstorm wind
gusts up to 45 mph (possibly higher) are expected through
tonight in advance of the cold front as the pressure gradient
tightens.

With the wet antecedent conditions and rainfall from the
morning (along with lingering ongoing flooding), additional
flooding will again be a concern. This will occur despite the
potential quick (50-60mph) storm motion of the storms as
precipitable water values from 1.2 to 1.5 inches and a saturated
vertical profile will allow for hourly rainfall rates from 1 to
1.5 inches per hour.

The storm system and associated cold front, along with the
severe storms, are expected to move north and east of the
region by later this evening, from 5-8pm. In the wake of the
front, Surface winds will shift out of the west and remain gusty
as low ceilings fill in across the region. Overnight low will
drop into the middle 40s to near 50 behind the front.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 1225 PM CDT Sun Apr 20 2025

Ensemble data continues to be consistent in bringing several
additional shortwaves into and through the area from the
west/southwest Tuesday through Friday. NBM rainfall probs
continue to increase, especially Thursday and Friday and we will
need to monitor where this rainfall sets up given the heavy
rainfall from this weekend.

In general, the week looks like it will be rather damp over all.
For now, there is not much potential noted in the model output
for additional severe weather this week, but will monitor as we
proceed through the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1212 PM CDT Sun Apr 20 2025

A warm from lifted through the region this morning allowing for
a few storms and heavy rainfall this morning which brought
periods of MVFR to IFR conditions.

A cold front will move through the region this afternoon into
the evening and bring showers and storms again with severe
storms expected as it moves through the area. Until the front
begins to move into and through the region, Flight conditions
will be mainly VFR with middle level ceilings.

Improvement is expected behind the line of storms, but a return
to IFR to MVFR ceilings is expected late this evening into
tonight as ceilings fall below 1kft. Winds will increase behind
the front with surface gusts from 35 to 45kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, Apr 20, 1:39 PM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
139 PM CDT Sun Apr 20 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
139 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Elevated non thunderstorm wind risk.

DISCUSSION...

Severe thunderstorms are expected this afternoon and evening
across all or most of the Ozarks region. Threats with the
strongest storms will be winds up to 70 mph, golf ball sized
hail, and tornadoes. A strong tornado or two are possible.

Non-thunderstorm wind gusts up to 45 mph are expected today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Apr 20, 10:57 AM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1057 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     Flood            3 ESE Morgan            37.50N 92.63W
04/19/2025                   Laclede            MO   Dept of Highways

            State Highway J is closed due to flooding.

&&

MB
Local storm report, Apr 20, 11:03 AM CDT, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
1103 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     Flash Flood      2 S Cassville           36.64N 93.87W
04/20/2025                   Barry              MO   Fire Dept/Rescue

            Water rescue occurred this morning on FR2200
            east of FR1110. Vehicle stalled in water and
            occupants got to safety.

&&

MB
Local storm report, Apr 20, 11:06 AM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1106 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     Flood            5 SW Collins            37.85N 93.69W
04/20/2025                   St. Clair          MO   Emergency Mngr

            Brush creek was flooding a low water
            crossing at SE 1200 road and nearby 451
            road.

&&

MB
Local storm report, Apr 20, 11:18 AM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1118 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Flash Flood      1 SSW Mount Vernon      37.09N 93.82W
04/20/2025                   Lawrence           MO   911 Call Center

            A few reports of street flooding in Mount
            Vernon. Some locations 10 inches deep.

&&

MB
Local storm report, Apr 20, 11:20 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1120 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flash Flood      Aurora                  36.97N 93.72W
04/20/2025                   Lawrence           MO   911 Call Center

            Several reports of street flooding in Aurora
            with a few roads impassable.

&&

MB
Local storm report, Apr 20, 11:21 AM CDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1121 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     Flash Flood      4 NNW Aurora            37.02N 93.74W
04/20/2025                   Lawrence           MO   911 Call Center

            Road flooded at county road 2175.

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:51 AM CDTRiver Flood WarningSGFBourbon65 hr
Apr 20, 12:55 PM CDTAreal Flood AdvisorySGFBourbon, Cherokee, Crawford6 hr
Apr 20, 1:28 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford62 min
Apr 20, 2:01 PM CDTTornado WarningSGFCherokee29 min
Apr 20, 6:54 PM CDTAreal Flood AdvisorySGFBourbon, Cherokee, Crawford30 hr
Apr 19, 8:05 PM CDTRiver Flood WarningSGFStone39 hr
Apr 19, 8:14 PM CDTRiver Flood WarningSGFShannon39 hr
Apr 20, 1:43 AM CDTRiver Flood WarningSGFCedar3 days
Apr 20, 1:53 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 1:58 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 2:07 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton38 min
Apr 20, 2:38 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald, Newton52 min
Apr 20, 2:48 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton27 min
Apr 20, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton, Stone60 min
Apr 20, 3:19 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Apr 20, 3:49 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone56 min
Apr 20, 4:11 AM CDTFlash Flood WarningSGFBarry, Lawrence7 hr
Apr 20, 4:32 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster58 min
Apr 20, 4:56 AM CDTFlash Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 5:20 AM CDTSpecial Weather StatementSGFCamden55 min
Apr 20, 6:38 AM CDTRiver Flood WarningSGFMcDonald33 hr
Apr 20, 7:33 AM CDTRiver Flood WarningSGFSt. Clair, Vernon21 days
Apr 20, 9:31 AM CDTAreal Flood WarningSGFJasper, McDonald, Newton12 hr
Apr 20, 10:02 AM CDTSpecial Weather StatementSGFGreene43 min
Apr 20, 10:39 AM CDTAreal Flood AdvisorySGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more8 hr
Apr 20, 11:25 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller50 min
Apr 20, 11:30 AM CDTTornado WarningSGFCamden, Dallas, Laclede30 min
Apr 20, 11:34 AM CDTAreal Flood WarningSGFBarry, Lawrence10 hr
Apr 20, 11:49 AM CDTTornado WarningSGFCamden, Miller41 min
Apr 20, 12:31 PM CDTTornado WarningSGFMiller14 min
Apr 20, 12:44 PM CDTTornado WarningSGFMiller16 min
Apr 20, 12:52 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Morgan6 hr
Apr 20, 1:01 PM CDTAreal Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 1:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton66 min
Apr 20, 1:58 PM CDTSevere Thunderstorm WarningSGFMcDonald62 min
Apr 20, 2:21 PM CDTTornado WarningSGFBarton, Jasper24 min
Apr 20, 2:37 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more53 min
Apr 20, 2:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry50 min
Apr 20, 2:42 PM CDTTornado WarningSGFBarton, Cedar, Vernon48 min
Apr 20, 2:52 PM CDTTornado WarningSGFJasper, Lawrence, Newton17 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Greene, Lawrence, Stone, Taney65 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair65 min
Apr 20, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more62 min
Apr 20, 4:08 PM CDTTornado WarningSGFDallas, Polk20 min
Apr 20, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more66 min
Apr 20, 4:21 PM CDTTornado WarningSGFChristian, Douglas, Taney24 min
Apr 20, 4:37 PM CDTTornado WarningSGFMorgan11 min
Apr 20, 4:40 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Howell, Ozark, Stone and 4 more5 hr
Apr 20, 4:44 PM CDTTornado WarningSGFDouglas, Webster, Wright31 min
Apr 20, 4:49 PM CDTTornado WarningSGFLaclede, Webster, Wright26 min
Apr 20, 4:54 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more66 min
Apr 20, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Oregon, Ozark, Texas, Wright63 min
Apr 20, 5:10 PM CDTTornado WarningSGFDouglas, Howell, Texas, Wright35 min
Apr 20, 5:14 PM CDTTornado WarningSGFLaclede, Texas, Wright21 min
Apr 20, 5:48 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more57 min
Apr 20, 6:22 PM CDTSevere Thunderstorm WarningSGFOregon53 min
Apr 20, 6:40 PM CDTAreal Flood AdvisorySGFGreene, Howell, Texas, Webster, Wright30 hr
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Shannon, Texas48 min
Apr 20, 6:41 PM CDTTornado WarningSGFHowell, Oregon34 min

Nearby

Flash Flood Warnings in Kansas, 2025Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.